Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What causes the sudden onset of pain below my naval ?

i have severe pain below my naval. its not intestinal pain for sure.sudden onset thats been continuious for 2 days.ive had 5 periods in 2 months.i must mention that i had taken the bath salt drug for a week straight.the hospital said everything was normal with my blood .no signs of urinary tract infection.when i informed them about the bath salt indulgence they treated me very rudely and released me at once saying i was fine.they did nothing for my pain and told me to take otc pain meds whichdo nothing.sometimes pain is as bad as 32, i weigh 170 and have a pretty healthy medical past.i do not think this is withdrawl.please help i hurt.
Asked On : Tue, 24 May 2011
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello ,
Bath salts are cosmetics and they can not cause any pain.You must be having pelvic inflammatory disease or dysmenorrhoea.You said you are having period 5 times in 2 months , is it heavy ? Take some antispasmodics like meftal -spas tablet and go for an ultrasound , it can be appendicular or urinary colic also.Get your blood counts done.
You have mentioned ' withdrawal' , please make it clear , do you mean withdrawal bleeding ?
awaiting your reply
Answered: Tue, 24 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor